# SDR SWAA2014050227593

- Difficulty date: April 25, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 35,962 hours, 21,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1506
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR INTERCOSTAL SPLICE CHANNEL SUPPORT CRACKED AT STATION 540, BL 0.  R & R CHANNEL IAW SRM.
